# SDR DL764040167

- Difficulty date: February 17, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 10,224 hours, 4,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 13079
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK AFTER FLIGHT 225, FOUND 2L DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOP.  REBULBED, NO HELP.  REPLACED POWER SUPPLY M6759.  EXTERIOR EMERGENCY SLIDE LIGHT AT 2L CHECK OK.
